# SDR CALA2015092900804

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD UPPER FUSELAGE, PREVIOUS REPAIR FOR STATION 540 - 560 & STRINGERS 15L - 17L, HAS SEVERAL DENTS & TOOLING MARKS.  ALSO 2 WIDE AREAS WASHERS INSTALLED OUTSIDE THE CUT OUT.  REMOVED EXISTING REPAIR & INSTALLED NEW REPAIR DOUBLER IAW ECRA 5330-05376.  SEE LOG PAGE 9775077 FOR INSPECTION DIP.
